Table of Contents
ISRN Algebra
Volume 2013 (2013), Article ID 572690, 5 pages
http://dx.doi.org/10.1155/2013/572690
Research Article

Some Theorems for Sigma Prime Rings with Differential Identities on Sigma Ideals

Department of Mathematics, Jamia Millia Islamia, Jamia Nagar, New Delhi 110025, India

Received 26 September 2013; Accepted 28 November 2013

Academic Editors: V. Bovdi, S. Dascalescu, V. Drensky, P. Koshlukov, and S. Yang

Copyright © 2013 Mohd Rais Khan and Mohd Mueenul Hasnain. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Oukhtite and S. Salhi, “On generalized derivations of 6-prime rings,” African Diaspora Journal of Mathematics, vol. 5, pp. 19–23, 2006. View at Google Scholar
  2. E. Albaş and N. Argaç, “Generalized derivations of prime rings,” Algebra Colloquium, vol. 11, no. 3, pp. 399–410, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. Ashraf and S. Ali, “On generalized Jordan left derivations in rings,” Bulletin of the Korean Mathematical Society, vol. 45, no. 2, pp. 253–261, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. Ashraf, A. Ali, and R. Rani, “On generalized derivations of prime rings,” Southeast Asian Bulletin of Mathematics, vol. 29, no. 4, pp. 669–675, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. M. Brešar, “On the distance of the composition of two derivations to the generalized derivations,” Glasgow Mathematical Journal, vol. 33, no. 1, pp. 89–93, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. B. Hvala, “Generalized derivations in rings,” Communications in Algebra, vol. 26, no. 4, pp. 1147–1166, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. E. C. Posner, “Derivations in prime rings,” Proceedings of the American Mathematical Society, vol. 8, pp. 1093–1100, 1957. View at Publisher · View at Google Scholar · View at MathSciNet
  8. L. Oukhtite and S. Salhi, “Derivations and commutativity of σ-prime rings,” International Journal of Contemporary Mathematical Sciences, vol. 1, no. 9–12, pp. 439–448, 2006. View at Google Scholar · View at MathSciNet
  9. L. Oukhtite and S. Salhi, “On derivations in σ-prime rings,” International Journal of Algebra, vol. 1, no. 5–8, pp. 241–246, 2007. View at Google Scholar · View at MathSciNet
  10. I. N. Herstein, Rings with Involution, Chicago Lectures in Mathematics, The University of Chicago Press, Chicago, Ill, USA, 1976. View at MathSciNet
  11. H. E. Bell and M. N. Daif, “On derivations and commutativity in prime rings,” Acta Mathematica Hungarica, vol. 66, no. 4, pp. 337–343, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. L. Oukhtite, “An extension of Posner's second theorem to rings with involution,” International Journal of Modern Mathematics, vol. 4, no. 3, pp. 303–308, 2009. View at Google Scholar · View at MathSciNet
  13. L. Oukhtite, S. Salhi, and L. Taoufiq, “Generalized derivations and commutativity of rings with involution,” Beiträge zur Algebra und Geometrie, vol. 51, no. 2, pp. 345–351, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. L. Oukhtite and S. Salhi, “On commutativity of σ-prime rings,” Glasnik Matematički, vol. 41, no. 1, pp. 57–64, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  15. H. E. Bell and L.-C. Kappe, “Rings in which derivations satisfy certain algebraic conditions,” Acta Mathematica Hungarica, vol. 53, no. 3-4, pp. 339–346, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet